Calpol Six Plus Suspension provides effective, soothing relief from pain and fever for children aged 6 and over. It starts to work on fever & pain in just 15 minutes but is still gentle on delicate tummies. Includes measuring spoon. Contains Paracetamol
Calpol Six Plus Suspension is Strawberry flavoured and can be used for symptoms such as:
- Fever (Raised temperature)
- Cold & flu symptoms
- Teething & Dental Pain
- Sore throat
- Aches & pains
6–8 years: 5ml up to 4 times in 24 hours
8-10 years: 7.5ml up to 4 times in 24 hours
10-12 years: 10ml up to 4 times in 24 hours
12-16 years: 10-15ml up to 4 times in 24 hours
Adults and children over 16 years: 10-20ml up to 4 times in 24 hours
- Do not give more than 4 doses in any 24 hour period
- Leave at least 4 hours between doses
- Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
IMPORTANT INFORMATION ABOUT CALPOL
- Contains Paracetamol: Do not give with any other paracetamol-containing products.
- Immediate medical advice should be sought in the event of an overdose, even if the child seems well.
- Please read the enclosed leaflet carefully.
- Do not exceed the stated dose.
- Keep out of the reach and sight of children.
- Please consult your doctor or pharmacist before use if you are pregnant, breastfeeding or if or your child are taking any other prescription medications, regular medicines or receiving regular treatment.
- If symptoms persist consult your doctor.
INGREDIENTS: Each 5 ml of oral suspension contains 250 mg paracetamol, Sucrose, sorbitol liquid (E420), glycerol, dispersible cellulose, polysorbate 80, methyl parahydroxybenzoate (E218), sunset yellow (E110) and purified water. The flavouring is orange and imitation white sugar (containing propylene glycol (E1520) and ethanol).
Read the patient information leaflet here!